Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 194, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 7, 2014, 11:03 PM CDT for 6 counties in Missouri. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 11:03 PM CDT (04:03 UTC)
- Expired
- Jul 7, 2014, 11:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Cooper County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 91 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 11:10 PM CDT | TSTM WND DMG | Fayette, MO | 20 TO 30 TREES AND NUMEROUS POWER LINES REPORTED DOWN COUNTY-WIDE |
| Jul 7, 11:12 PM CDT | TSTM WND GST 58 | Sedalia, MO | |
| Jul 7, 11:16 PM CDT | TSTM WND GST 65 | Sedalia, MO | |
| Jul 7, 11:18 PM CDT | TSTM WND GST 60 | Sedalia, MO | LOSS OF POWER IN THE AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 7:26 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3800 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
733
WUUS53 KEAX 080403
SVREAX
MOC053-083-089-101-159-195-080445-
/O.NEW.KEAX.SV.W.0194.140708T0403Z-140708T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1103 PM CDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COOPER COUNTY IN CENTRAL MISSOURI...
HENRY COUNTY IN WEST CENTRAL MISSOURI...
HOWARD COUNTY IN CENTRAL MISSOURI...
JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
PETTIS COUNTY IN CENTRAL MISSOURI...
SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI...
* UNTIL 1145 PM CDT
* AT 1059 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAYETTE TO 10 MILES EAST OF HOUSTONIA TO 7 MILES
SOUTH OF ODESSA...AND MOVING SOUTHEAST AT 40 MPH.
AT 1052 PM...LOCAL LAW ENFORCEMENT REPORTED STRAIGHT LINE WIND
DAMAGE IN MARSHALL.
AT 1052 PM...LOCAL LAW ENFORCEMENT REPORTED A 70 MPH WIND GUST IN
SWEET SPRINGS.
AT 1040 PM...TRAINED WEATHER SPOTTERS REPORTED STRAIGHT LINE WIND
DAMAGE IN MOBERLY.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
HOLDEN...BOONVILLE...KNOB NOSTER...WARRENSBURG...WHITEMAN AIR FORCE
BASE...SEDALIA...WINDSOR...CLINTON...NEW FRANKLIN...PILOT GROVE...
LA MONTE...OTTERVILLE...BUNCETON...CHILHOWEE...SMITHTON...LEETON...
GREEN RIDGE...CALHOUN...DEEPWATER AND HUGHESVILLE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 66 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 9262 3869 9305 3853 9307 3851 9351
3821 9352 3821 9388 3892 9404 3891 9384
3894 9383 3893 9350 3897 9349 3898 9331
3925 9272 3908 9251 3899 9256 3892 9249
TIME...MOT...LOC 0403Z 318DEG 34KT 3911 9266 3885 9314
3886 9389
HAIL...<.75IN
WIND...70MPH
$$
LEIGHTON3 follow-up statements
006
WWUS53 KEAX 080419
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1119 PM CDT MON JUL 7 2014
MOC053-083-089-101-159-195-080445-
/O.CON.KEAX.SV.W.0194.000000T0000Z-140708T0445Z/
COOPER MO-HENRY MO-HOWARD MO-JOHNSON MO-PETTIS MO-SALINE MO-
1119 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SALINE...PETTIS...HOWARD AND COOPER COUNTIES IN CENTRAL MISSOURI...
AND JOHNSON AND HENRY COUNTIES IN WEST CENTRAL MISSOURI UNTIL 1145 PM
CDT...
AT 1052 PM...LOCAL LAW ENFORCEMENT REPORTED STRAIGHT LINE WIND
DAMAGE IN MARSHALL.
AT 1052 PM...LOCAL LAW ENFORCEMENT REPORTED A 70 MPH WIND GUST IN
SWEET SPRINGS.
AT 1106 PM...ASOS AT SEDALIA RECORDED A 58 MPH WIND GUST. POWER IS
ALSO OUT IN SEDALIA.
AT 1118 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROCHEPORT TO OTTERVILLE TO WARRENSBURG...AND MOVING
SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
WHITEMAN AIR FORCE BASE...SEDALIA...WINDSOR...CLINTON...OTTERVILLE...
BUNCETON...CHILHOWEE...SMITHTON...LEETON...GREEN RIDGE...CALHOUN...
DEEPWATER...SEDALIA MEMORIAL ARPT...WOOLDRIDGE...PRAIRIE HOME...POST
OAK...COAL...TIGHTWAD...BROWNINGTON AND LA DUE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 69 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 9262 3869 9305 3853 9307 3851 9351
3821 9352 3821 9388 3892 9404 3891 9384
3894 9383 3893 9350 3897 9349 3898 9331
3925 9272 3908 9251 3899 9256 3892 9249
TIME...MOT...LOC 0419Z 318DEG 34KT 3899 9253 3874 9301
3875 9376
HAIL...<.75IN
WIND...70MPH
$$
LEIGHTON273
WWUS53 KEAX 080437
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 PM CDT MON JUL 7 2014
MOC089-195-080446-
/O.CAN.KEAX.SV.W.0194.000000T0000Z-140708T0445Z/
HOWARD MO-SALINE MO-
1137 PM CDT MON JUL 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SALINE AND HOWARD
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM.
LAT...LON 3868 9262 3869 9305 3853 9307 3851 9351
3821 9352 3821 9388 3891 9404 3891 9384
3894 9383 3894 9350 3893 9305 3897 9305
3906 9294 3898 9285 3897 9255 3893 9250
TIME...MOT...LOC 0436Z 318DEG 34KT 3887 9239 3862 9287
3863 9362
$$
MOC053-083-101-159-080445-
/O.CON.KEAX.SV.W.0194.000000T0000Z-140708T0445Z/
COOPER MO-HENRY MO-JOHNSON MO-PETTIS MO-
1137 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PETTIS AND
COOPER COUNTIES IN CENTRAL MISSOURI...AND JOHNSON AND HENRY COUNTIES
IN WEST CENTRAL MISSOURI UNTIL 1145 PM CDT...
AT 1112 PM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A 58 MPH
WIND GUST IN SEDALIA.
AT 1118 PM...TRAINED WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST IN
SEDALIA.
AT 1132 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF MIDWAY TO 6 MILES SOUTHEAST OF
OTTERVILLE TO 6 MILES NORTHEAST OF LEETON...AND MOVING SOUTHEAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WINDSOR...CLINTON...CALHOUN...DEEPWATER...COAL...TIGHTWAD...
BROWNINGTON AND LA DUE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 87 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 9262 3869 9305 3853 9307 3851 9351
3821 9352 3821 9388 3891 9404 3891 9384
3894 9383 3894 9350 3893 9305 3897 9305
3906 9294 3898 9285 3897 9255 3893 9250
TIME...MOT...LOC 0436Z 318DEG 34KT 3887 9239 3862 9287
3863 9362
HAIL...<.75IN
WIND...60MPH
$$
LEIGHTON631
WWUS53 KEAX 080443
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1143 PM CDT MON JUL 7 2014
MOC053-083-101-159-080454-
/O.EXP.KEAX.SV.W.0194.000000T0000Z-140708T0445Z/
COOPER MO-HENRY MO-JOHNSON MO-PETTIS MO-
1143 PM CDT MON JUL 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR PETTIS AND COOPER COUNTIES IN
CENTRAL MISSOURI...AND JOHNSON AND HENRY COUNTIES IN WEST CENTRAL
MISSOURI WILL EXPIRE AT 1145 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 3868 9262 3869 9305 3853 9307 3851 9351
3821 9352 3821 9388 3891 9404 3891 9384
3894 9383 3894 9350 3893 9305 3897 9305
3906 9294 3898 9285 3897 9255 3893 9250
TIME...MOT...LOC 0444Z 318DEG 34KT 3881 9233 3856 9281
3858 9355
$$
LEIGHTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:52 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 7, 8:52 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 PM CDT Mon Jul 7 2014
...SIGNIFICANT DAMAGING WIND EVENT POSSIBLE THIS EVENING...
.MESOSCALE DISCUSSION...
Issued at 851 PM CDT MON JUL 7 2014
Conditions appear to be coming together for a widespread damaging
wind/derecho event across southern Nebraska, northern Kansas and much
of the northern half of Missouri this evening. Already seeing rapid
upscale growth of thunderstorm activity over southern Nebraska into
far northern Missouri ahead of an advancing cold front. Additional
activity is beginning to blossom further south across north central
Kansas ahead of a strengthening low-level jet. This jet will continue
to strengthen after dark and focus the strongest lift to near or just
south of I-70 which will eventually begin interacting with the front
and associated convection dropping south out of northern Missouri.
Instability is also maximized near the I-70 corridor which could
favor a widespread and potentially significant wind damage across
much of the forecast area later this evening, spreading into central
and even eastern Missouri near and after midnight. Increasing low-level
shear associated with the LLJ could also favor mesovortices with
enhanced wind damage and a few tornadoes along a corridor about 50
miles either side of the Missouri River later this evening. The
interaction of the front and low- level jet is also going to be very
favorable for heavy rain, and flash flooding continues to be a
significant concern across the entire flash flood watch area.
&&
.SHORT TERM...(This Evening through Tuesday Night)
Issued at 409 PM CDT MON JUL 7 2014
Challenging forecast for the short-term as there are several concern
that need to be addressed over the next 24 hours. The first of which
will revolve around the potential for severe weather tonight through
the overnight with widespread damaging winds a possibility with the
potential for a derecho event as well as large hail and perhaps even
few tornadoes with mesovortices along the line of storms. Another
threat with be the potential for flash flooding and river flooding
with widespread heavy rainfall.
This afternoon water vapor imagery shows an upper level trough
digging through the Dakotas. This trough will continue to dig as it
moves into the Upper Midwest tonight. This will force a cold front
into the Plains states. There are two main area we expect
thunderstorms to develop this evening. The first is across southern
Nebraska/northern Kansas in an area of differential heating south of
a decaying MCS. The second is an area currently developing along the
aforementioned cold front across northwestern Kansas. These storm
are expected to shift eastward this evening merging over
southeastern Nebraska and eastern Kansas. These storm are expected
to develop into a line of storms as it reaches the CWA.
Looking at the severe parameters the area will be very unstable with
2500-3500J/kg of CAPE, and abundant moisture with dewpoints in the
lower 70s. Shear is modest but nearly unidirectional. This will lead
us to the main threats originally being damaging winds and large
hail. The HRRR, GFS, and NAM by 04Z-06Z all develop a 60-70kt LLJ
punching into the back of this line of storms. It is reasonable to
think if these winds can be transported down to the surface we could
be looking a bow echo and perhaps a derecho event where we would
experience widespread damaging winds along the I-70 corridor.
The other concern (but by no means a lesser concern) is the
potential for flash flooding and river flooding. Model soundings
this afternoon indicate PWAT values of 2.00"-2.50" which is nearly
three standard deviations about normal for the beginning of July. As
such these storms will be extremely efficient rain producers and if
training or a large stratiform shield develops behind the main line,
flooding will be a concern. Most areas are reporting flash flood
guidance of 1.5"-2.0" per hour, as well as many rivers with
headwater guidance in the same range. These flooding concerns has
led to continue to the flash flood watch for most of the CWA.
Thunderstorms are expected to progress eastward to southeastward
over the CWA through the overnight producing damaging winds.
Although the potential for a tornado is low there still is the
chance for a mesovort along the line to produce a tornado. The
storms will exit the area by daybreak Tuesday.
Tuesday, temperatures behind this front will be much more manageable
with highs in the low to mid 80s with lower humidity values. Tuesday
afternoon high pressure will begin to build into the area setting
the stage for a "windows-wide" kind of night. Lows by Wednesday
morning will be in the low to mid 60s.
.LONG TERM...(Wednesday through Monday)
Issued at 409 PM CDT MON JUL 7 2014
Overall confidence in forecast through Friday is moderately high.
The medium range global models remain in reasonably good agreement
during this period with an upper trough over the eastern U.S. and an
upper ridge from the Rockies westward. Northwest flow lies
in-between with surface high pressure over the region on Wednesday
gradually retreating to the east. Slightly below average
temperatures and lower than normal humidity levels are expected to
gradually increase towards the end of the work week as the boundary
layer veers to a more southerly direction. Still looking at a chance
for elevated convection Thursday afternoon into Friday morning as
isentropic ascent and a warm front lift through the CWA.
The weekend and the early part of next week are more uncertain as
there is considerable difference between the GFS and ECMWF. However,
this forecast leans more heavily on the previous model consensus and
latest GFS as the 12z ECMWF has become a significant outlier as it
closes off a large upper low over southeast Canada and sends a
backdoor cold front through the central U.S. Looks more early Spring
with progged h8 temperatures of 6C-8C by Monday night. Favoring the
previous model consensus and latest GFS suggests a more moderate
stance with seasonal temperatures over the weekend and modest
cooling on Monday. Rain chances are based more on climate with no
discernible signals.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 630 PM CDT MON JUL 7 2014
The primary issue for the prevailing TAF period will be timing a line
of thunderstorms that are currently ongoing across portions of
Nebraska and southwestern Iowa. This line of storms will propagate
southward towards the terminals this evening, and are expected to
reach the terminals between a 02-04Z timeframe at STJ and 03-05Z at
both MCI and MKC. This system will have the potential for very strong
winds as it moves through, thus have included a tempo group for
variable thunderstorm winds and decreased visibility. Will adjust
the timing if needed as this line nears the terminals. Light to
moderate rain will also be associated with this line of storms which
may cause water runoff issues on paved surface areas. Showers and
thunderstorms will continue through tomorrow morning before exiting
the area. Behind this system cloud cover will decrease and winds will
become light initially before picking up out of the north as diurnal
heating helps to mix out the lower atmosphere by late tomorrow
morning.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR KSZ025-102>105.
MO...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR MOZ001>008-011>017-
020>025-028>033-037>040-043-044.
&&
MESOSCALE...Hawblitzel
SHORT TERM...73
LONG TERM...MJ
AVIATION...PMMHazardous weather outlook, Jul 7, 6:49 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 649 PM CDT MON JUL 7 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-090000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 649 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO TRACK ACROSS NORTHEAST KANSAS AND AREAS NEAR AND NORTH OF I-70 TONIGHT. DAMAGING WINDS...LARGE HAIL AND POSSIBLY A FEW TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAIN AND FLOODING IS POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jul 7, 10:34 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1034 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM NON-TSTM WND GST N KANSAS CITY 39.12N 94.55W
07/07/2014 M63 MPH JACKSON MO TRAINED SPOTTER
&&
MELLLocal storm report, Jul 7, 10:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM TSTM WND GST GLADSTONE 39.21N 94.56W
07/07/2014 E60 MPH CLAY MO TRAINED SPOTTER
MULTIPLE TREE LIMBS DOWN.
&&
32Local storm report, Jul 7, 10:47 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1047 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST 10 N KANSAS CITY 39.27N 94.55W
07/07/2014 E66 MPH CLAY MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, Jul 7, 10:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1056 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND DMG MARSHALL 39.12N 93.20W
07/07/2014 SALINE MO LAW ENFORCEMENT
POWERLINES DOWN
&&
ABAILEYLocal storm report, Jul 7, 10:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1057 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND GST SWEET SPRINGS 38.97N 93.42W
07/07/2014 E70 MPH SALINE MO LAW ENFORCEMENT
&&
ABAILEYLocal storm report, Jul 7, 11:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG MOBERLY 39.42N 92.44W
07/07/2014 RANDOLPH MO TRAINED SPOTTER
LARGE TREE DOWN ON MCKENZIE STREET
&&
32The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:25 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Nodaway, Worth | 50 min |
| Jul 7, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 45 min |
| Jul 7, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Nodaway and 3 more | 48 min |
| Jul 7, 8:27 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 2 more | 48 min |
| Jul 7, 8:34 PM CDT | Flash Flood Warning | EAX | Gentry, Harrison, Nodaway, Worth | 6 hr |
| Jul 7, 8:42 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 6 hr |
| Jul 7, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Caldwell, Daviess, Gentry, Grundy, Harrison and 7 more | 38 min |
| Jul 7, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Daviess and 3 more | 45 min |
| Jul 7, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Caldwell, Carroll, Chariton, Daviess, Grundy and 5 more | 47 min |
| Jul 7, 9:48 PM CDT | Flash Flood Warning | EAX | Buchanan, Platte | 5 hr |
| Jul 7, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Clay, Clinton, Jackson, Lafayette and 4 more | 50 min |
| Jul 7, 10:00 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 45 min |
| Jul 7, 10:03 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 42 min |
| Jul 7, 10:17 PM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Platte, Ray | 5 hr |
| Jul 7, 10:35 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 40 min |
| Jul 7, 10:39 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Johnson, Lafayette, Pettis and 1 more | 51 min |
| Jul 7, 11:10 PM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte | 6 hr |
| Jul 7, 11:13 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 47 min |
| Jul 8, 12:08 AM CDT | Areal Flood Advisory | EAX | Bates, Cass, Henry, Johnson | 4 hr |
| Jul 8, 5:47 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 38 hr |
| Jul 8, 6:13 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 43 hr |
| Jul 8, 6:43 AM CDT | River Flood Warning | EAX | Howard | 27 hr |
| Jul 8, 8:17 AM CDT | River Flood Warning | EAX | Cooper, Saline | 68 hr |
| Jul 8, 9:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 66 hr |
| Jul 8, 9:43 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 58 hr |
| Jul 8, 9:43 AM CDT | River Flood Warning | EAX | Cooper, Howard | 67 hr |
| Jul 8, 12:02 PM CDT | River Flood Warning | EAX | Ray | 32 hr |
| Jul 8, 2:26 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 34 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.